# SDR 20000817SH023

- Difficulty date: February 22, 2000
- Submitted: August 17, 2000
- Operation: General aviation
- Aircraft: N207DF
- Make and model: Cessna 207A
- Aircraft serial: 20700728
- Engine: Cont IO520F
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 6482121
- Part serial: E049907BR
- Condition: Leaking
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL PUMP FOUND LEAKING FUEL FROM SEAL AT THE DRIVE END OF PUMP HOUSING.  (X)
